# SDR 2000UALA00793

- Difficulty date: December 15, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 33,505 hours, 10,005 cycles
- Engine: Pwa PW2037
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 729825G
- Part serial: C0718
- Condition: Failed
- Location: Lt Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT GENERATOR FAILED 10 MINUTES AFTER DEPARTURE.  *S/D*  REPLACED IDG.  SHOP FINDINGS, THE ROTOR FAILED TEST.  UPON FURTHER TESTING AN OPEN CIRCUIT WAS FOUND IN THE EXCITER ROTOR.  ALSO, THE UNIT WAS FOUND TO BE LEAKING AT THE TERMINALS.  THE TERMINAL SEALS WERE REPLACED ALONG WITH THE ENTIRE ROTOR ASSEMBLY.
